Downloads: 146

Files in This Item:
File Description SizeFormat 
JApplPhys_97_066101.pdf277.21 kBAdobe PDFView/Open
Title: Propagation of a magnetic domain wall in magnetic wires with asymmetric notches
Authors: Himeno, A
Okuno, T
Kasai, S
Ono, T  kyouindb  KAKEN_id
Nasu, S
Mibu, K
Shinjo, T
Issue Date: 15-Mar-2005
Publisher: AMER INST PHYSICS
Journal title: JOURNAL OF APPLIED PHYSICS
Volume: 97
Issue: 6
Thesis number: 066101
Rights: Copyright 2005 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
URL: http://link.aip.org/link/?jap/97/066101
URI: http://hdl.handle.net/2433/50348
DOI(Published Version): 10.1063/1.1861505
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.